Click on the link in order to access the list of potential side effects:
Well, it doesn't show it in that link, but using Vitamin E topically (on the skin ) can cause some pretty bad rashes over time. That's why they stopped including it in deodorant and a lot of topical products. This was told to me by a dermatologist at Johns Hopkins some 15 years ago. - EJ23
This vitamin E is an antioxidant that is found in foods such as nuts, seeds and green vegetables. This is important for body but don’t take this product with doctor’s advice because it can be harmful. I have heard that vitamin E is not suitable for pregnant or breast-feeding because if one is taking another medicines than it can interact with and cause problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 2 answers
Posted 7 Jul 2013 • 1 answer
Posted 25 Sep 2014 • 5 answers
Posted 3 Apr 2015 • 3 answers
Posted 28 Jun 2017 • 0 answers